# SDR FDEA201611043810

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B11450000
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SRZ - 25-005   CAT "A" REPAIR     MAJOR REPAIR.
